# SDR USAA2012022400022

- Difficulty date: February 20, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 56,397 hours, 20,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31382
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CORROSION ON STRAP ON APU INLET DOOR SURROUND AT BS 1825, S6R.  REPLACED STRAP ON APU INLET DOOR SURROUND AT BS 1825, S6R IAW EA 103701.
